BibTeX record journals/jamc/GoyalR20

download as .bib file

@article{DBLP:journals/jamc/GoyalR20,
  author       = {Mokshi Goyal and
                  Madhu Raka},
  title        = {Polyadic constacyclic codes over a non-chain ring {\textdollar}{\textdollar}{\textbackslash}mathbb
                  \{F\}{\_}\{q\}[u,v]/{\textbackslash}langle f(u),g(v), uv-vu{\textbackslash}rangle
                  {\textdollar}{\textdollar}},
  journal      = {J. Appl. Math. Comput.},
  volume       = {62},
  number       = {1-2},
  pages        = {425--447},
  year         = {2020},
  url          = {https://doi.org/10.1007/s12190-019-01290-x},
  doi          = {10.1007/S12190-019-01290-X},
  timestamp    = {Sat, 13 May 2023 16:23:45 +0200},
  biburl       = {https://dblp.org/rec/journals/jamc/GoyalR20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics